MathSciNet Relay Station
MathSciNet bibliographic data
MR818593 (87i:52008) 52A25 (05A15 05B99)
Alon, N.; Kalai, G. A simple proof of the upper bound theorem. European J. Combin. 6 (1985), no. 3, 211–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement